# SDR SIMA20130129010

- Difficulty date: January 29, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 27,397 hours, 24,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT AND RIGHT OVERWING EMERGENCY LIGHT PANELS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT AND RIGHT OVER WING EMERGENCY LIGHT ASSEMBLY IAW EMB 140 AMM 33-50-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
